# SDR CALA9800040

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 651781914
- Condition: Inoperative
- Location: Nlg Lock
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT HAD A BRIEF HISTORY WHERE THE LANDING GEAR WAS SLOW TO EXTEND.  REPLACING THE LANDING GEAR TRANSFER VALVE DID NOT HELP.  MAINTENANCE REMOVED AND REPLACED THE NLG LOCK ACTUATOR AND NLG TRANSFER CYLINDER.  AN OPERATIONAL TEST AND GEAR SWING WERE PERFORMED IAW MM 32-31 WITH NO FAULTS NOTED.
